# SDR 05FDEA00588

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILGE AREA FR91, 33 INCHES TO LEFT OF CTR STG 29L FITTING FOR TAIL CONE HAS CORROSION AROUND FASTENER HOLE EXTENDING UNDER FASTENER AND FASTENER IS CORRODED.  REMOVED BOLT, CLEANED CORROSION AROUND FASTENER HOLE HAD NDT VERIFY THICKNESS AND FOUND IT TO BE WITHIN LIMITS IAW A310 SRM 53-10-00 PAGE 106 TABLE 102, TOP COATED AREA IAW A310 SRM 51-75-00 AND INSTALLED SERVICEABLE HARDWARE IAW A310 SRM 51-40-21.
